Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 4, Pages 477–483 (Mi mz8068)  

A class of submanifolds in $V_c^n$ with parallel $p$-dimensional subbundle of the normal bundle

A. V. Chakmazyan

Armenian State Teachers' Training Institute

Abstract: The local structure of a submanifold $V^m$ is studied for which the focal surface $F$ of a subbundle $N^p$ has $s$ distinct components with multiplicities $p_1…,p_n$ ($p_1+…+p_s=m$), and the focal surface $\Phi$ of the subbundle $N^{n-m-p}$ has no multiple components.

Full text: PDF file (514 kB)

English version:
Mathematical Notes, 1977, 22:4, 757–761

Bibliographic databases:

UDC: 513.73
Received: 13.05.1976

Citation: A. V. Chakmazyan, “A class of submanifolds in $V_c^n$ with parallel $p$-dimensional subbundle of the normal bundle”, Mat. Zametki, 22:4 (1977), 477–483; Math. Notes, 22:4 (1977), 757–761

Citation in format AMSBIB
\Bibitem{Cha77}
\by A.~V.~Chakmazyan
\paper A~class of submanifolds in $V_c^n$ with parallel $p$-dimensional subbundle of the normal bundle
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 4
\pages 477--483
\mathnet{http://mi.mathnet.ru/mz8068}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=474095}
\zmath{https://zbmath.org/?q=an:0379.53006}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 4
\pages 757--761
\crossref{https://doi.org/10.1007/BF01146418}


Linking options:
  • http://mi.mathnet.ru/eng/mz8068
  • http://mi.mathnet.ru/eng/mz/v22/i4/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:84
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021